# SDR ASOA2015112714156

- Difficulty date: November 27, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 19,994 hours, 12,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT FS 364 STR 27R HAS CORROSION.  EVALUATED CORROSION DAMAGE AT INTERCOSTAL FS 364, STR 27R AND FOUND TO BE OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-21-23-101-003-A01, FIG 53-21-23-991-808.  NO DAMAGE ALLOWED ON ATTACHED FLANGE OF LATCH PIN INTERCOSTAL.  R & R INTERCOSTAL AT FS 364 STR 27R IAW SRM 51-42-06-001-001-A01 AND DWG SH670-32075.
